# SDR AALA20151019009

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T52826
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY ATTACH ANGLE, STIFFENER, IS CRACKED FWD SIDE OF FRAME 246, LBL 5.  R & R STIFFENER AT STATION 246, LBL 5 IAW SRM 53-10-51-2R.
